Bw u-function Spaces and Their Interpolation

Eiichi Nakai, Takuya Sobukawa

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We introduce Bw u-function spaces which unify Lebesgue, Morrey-Campanato, Lipschitz, Bp, CMO, local Morrey-type spaces, etc., and investigate the interpolation property of Bw u-function spaces. We also apply it to the boundedness of linear and sublinear operators, for example, the Hardy-Littlewood maximal and fractional maximal operators, singular and fractional integral operators with rough kernel, the Littlewood-Paley operator, Marcinkiewicz operator, and so on.

Original languageEnglish
Pages (from-to)483-516
Number of pages34
JournalTokyo Journal of Mathematics
Volume39
Issue number2
Publication statusPublished - 2016 Dec 1

Fingerprint

Function Space
Interpolate
Littlewood-Paley Operator
Fractional Maximal Operator
Sublinear Operator
Rough Kernel
Fractional Integral Operator
Singular Integral Operator
Henri Léon Lebésgue
Linear Operator
Lipschitz
Boundedness
Operator

Keywords

  • B-space
  • BMO
  • Campanato space
  • CMO
  • Fractional integral operator
  • Hardy-Littlewood maximal operator
  • Interpolation
  • Morrey spaces
  • Singular integral operator

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Bw u-function Spaces and Their Interpolation. / Nakai, Eiichi; Sobukawa, Takuya.

In: Tokyo Journal of Mathematics, Vol. 39, No. 2, 01.12.2016, p. 483-516.

Research output: Contribution to journalArticle

@article{bec41f5c7bdf4b4c97a66011eefd2a4e,
title = "Bw u-function Spaces and Their Interpolation",
abstract = "We introduce Bw u-function spaces which unify Lebesgue, Morrey-Campanato, Lipschitz, Bp, CMO, local Morrey-type spaces, etc., and investigate the interpolation property of Bw u-function spaces. We also apply it to the boundedness of linear and sublinear operators, for example, the Hardy-Littlewood maximal and fractional maximal operators, singular and fractional integral operators with rough kernel, the Littlewood-Paley operator, Marcinkiewicz operator, and so on.",
keywords = "B-space, BMO, Campanato space, CMO, Fractional integral operator, Hardy-Littlewood maximal operator, Interpolation, Morrey spaces, Singular integral operator",
author = "Eiichi Nakai and Takuya Sobukawa",
year = "2016",
month = "12",
day = "1",
language = "English",
volume = "39",
pages = "483--516",
journal = "Tokyo Journal of Mathematics",
issn = "0387-3870",
publisher = "Publication Committee for the Tokyo Journal of Mathematics",
number = "2",

}

TY - JOUR

T1 - Bw u-function Spaces and Their Interpolation

AU - Nakai, Eiichi

AU - Sobukawa, Takuya

PY - 2016/12/1

Y1 - 2016/12/1

N2 - We introduce Bw u-function spaces which unify Lebesgue, Morrey-Campanato, Lipschitz, Bp, CMO, local Morrey-type spaces, etc., and investigate the interpolation property of Bw u-function spaces. We also apply it to the boundedness of linear and sublinear operators, for example, the Hardy-Littlewood maximal and fractional maximal operators, singular and fractional integral operators with rough kernel, the Littlewood-Paley operator, Marcinkiewicz operator, and so on.

AB - We introduce Bw u-function spaces which unify Lebesgue, Morrey-Campanato, Lipschitz, Bp, CMO, local Morrey-type spaces, etc., and investigate the interpolation property of Bw u-function spaces. We also apply it to the boundedness of linear and sublinear operators, for example, the Hardy-Littlewood maximal and fractional maximal operators, singular and fractional integral operators with rough kernel, the Littlewood-Paley operator, Marcinkiewicz operator, and so on.

KW - B-space

KW - BMO

KW - Campanato space

KW - CMO

KW - Fractional integral operator

KW - Hardy-Littlewood maximal operator

KW - Interpolation

KW - Morrey spaces

KW - Singular integral operator

UR - http://www.scopus.com/inward/record.url?scp=85014011710&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85014011710&partnerID=8YFLogxK

M3 - Article

VL - 39

SP - 483

EP - 516

JO - Tokyo Journal of Mathematics

JF - Tokyo Journal of Mathematics

SN - 0387-3870

IS - 2

ER -